# SDR CALA2023083002657

- Difficulty date: August 26, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 103,627 hours, 13,716 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6613204
- Condition: Low Pressure
- Location: Hyd Sys Res
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD QTY LOW R EICAS ADVISORY RIGHT HYDRAULIC SYSTEM RESERVOIR QUANTITY LOW. QTY < .4 FIM TASK REF : 29-11 TASK 827 CMC MSG#  2910330 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE  NARRATIVE:  HYDRAULIC INTERFACE MOD ULE (HYDIM)(R) REMOVED AND REPLACED RH EDP AND RIGHT ACMP OPS CHECKS GOOD SEE LOG PAGES 5570065 AND 5570072. REMOVED AND REPLACED EDP RH ENGINE PER AMM 29-11-05. INSTALLATION UNTIL STEP 32. RH SYSTEM CASE DRAIN FILTER MODULE ASSY REQUIRES INSTALLATION. HYDRAULIC FLUID SERVICING AND OPERATIONAL CHECK STILL REQUIRED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1681509 SN OFF 0022 PUMP, HYD ENG D OFF 25-2911-9-0016 0022 ON 0000 PUMP, HYD ENG D OFF 25-2911-9-0016 0022 ON 25-2911-9-0016 0966 PERFORMED ENGINE IDLE RUN AND LEAK CHECK OF RH ENGINE EDP NO LEAKS NOTED
